標題: Decoupling precompensation and optimal decoupling
作者: Lin, CA
Wu, CM
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: admissible decoupling precompensator;optimal decoupling;cost
公開日期: 1-Jan-2001
摘要: We study decoupling control under a unity-feedback configuration for linear multivariable plants. We parametrize the set of all admissible decoupling precompensators. With the parametrization, it is shown that decoupling controller design is equivalent to a set of SISO controller designs. The parametrization is also used to establish a necessary and sufficient condition for the existence of a stable decoupling controller. Optimal decoupling controller design is proposed and the cost of decoupling is discussed.
URI: http://hdl.handle.net/11536/29946
ISSN: 0253-3839
期刊: JOURNAL OF THE CHINESE INSTITUTE OF ENGINEERS
Volume: 24
Issue: 1
起始頁: 19
結束頁: 28
Appears in Collections:Articles


Files in This Item:

  1. 000166560000003.pdf